International Journal of Science and Technology

International Journal of Science and Technology>> Volume 7, Number 9, September 2017

International Journal of Science and Technology


On Jackson's Theorem

Full Text Pdf Pdf
Author Eman Samir Abed-Ali
On Pages 204-206
Volume No. 1
Issue No. 6
Issue Date December 01, 2011
Publishing Date December 01, 2011
Keywords Approximation of functions, Best approximation, Degree of approximation.


Abstract


Seperator
    Journal of Science and Technology | Journal of Information and Communication Technology     
Copyrights
2010 IRPN Publishers